# SDR IXXA20160912058

- Difficulty date: August 24, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N753CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 59,629 hours, 23,901 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 113N2603
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE. CORROSION ON UPPER SURFACE OF RT WING INBD FLAP AT AFT OTBD END.  CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 51-10-02.  R & R T/E WEDGE IAW SRM 51-40-02 P4 AND DWG 113N2603.
